# SDR 95ZZZM5

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Creased
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, GROUND DAMAGE OCCURRED TO THE FOLDING NOSE SKIN OF THE NR 4 LEADING EDGE VARIABLE CAMBER FLAP.  FLAP REPAIRED PER 747 SRM 57-50-03.  REPAIR DEVIATED FROM SRM.  DER APPROVED REPAIR FOR 50 HOUR LIMIT.  FOLDING NOSE ASSY REPLACED IN JFK ON 4-27-95.  AIRCRAFT RELEASED FOR SERVICE.
